# SDR C2XA02IA074

- Difficulty date: March 18, 2002
- Submitted: March 23, 2002
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120ER
- Aircraft serial: 120136
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Part number: 168401201
- Part serial: JD0012
- Condition: Overserviced
- Location: Tail
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHV-  APU BLEED CAUSES SMOKE WHEN BOTH PACKS TURNED OFF.  SHV-  MAINTENANCE INSPECTED THE AIRCRAFT, AND, THE AIRCRAFT WAS RELEASED IAW MEL.  IAH-  MAINTENANCE REMOVED EXCESS OIL FORM APU  TO OBTAIN THE PROPER SERVICE LEVEL,PERFORMED A OPERATIONAL CHECK OF THE APU, AND APU BLEED SYSTENS,NO DEFECTS NOTED,AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
